Author Guidelines

Manuscripts should be typed in double line spacing, not exceeding 25 pages with 1 inch margin all through (Left, Right, Top and Bottom) using 12 point Times New Roman.

It should have a cover page indicating the title of the paper, author(s) details including affiliation, email address and telephone number.

The title of the paper, and not the name of the author(s), should appear on the first text page of the paper as a mark of identification of the paper.

The first text page of paper should have an abstract not exceeding 200 words with about 5 keywords.

All tables, diagrams, regression results etc. should be numbered sequentially and in the order in which they are referred to in the text. All diagrams must be provided in a form suitable for reproduction.

The submission should be made in MS Word for easy editing.


References that are cited in the paper should be written in the American Psychological Association (APA) format latest edition and should be arranged in alphabetical order at the end of the paper. For example:


Sen, A. (1970). Collective choice and social welfare, San Francisco: Holden-Day.


Ng, Y.K. (1971). “The possibility of a paretian liberal: Impossibility theorems and cardinal utility”, Journal of Political Economy, 79: 1397-1402

Chapters in Books:

Watkins, J.W.N. (1968). “Methodological individualism and social tendencies”, in M. Brodbeck (Ed.), Readings in the philosophy of the social sciences, London: Macmillan, pp. 269-280


Manuscripts should be submitted electronically in MS-Word format to:



Privacy Statement

The names and email addresses entered in this journal site will be used exclusively for the stated purposes of this journal and will not be made available for any other purpose or to any other party.

Journal Identifiers

eISSN: 2734-3324
print ISSN: 2672-5142